# SDR ASOA201710047019

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 37,794 hours, 28,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 62 DAMAGED BETWEEN STRINGERS 4R & 5R.   REMOVED AND REPLACED THE DAMAGED SECTION OF THE FRAME.  RETURNED TO SERVICE
